Glasnik Matematicki, Vol. 33, No.2 (1998), 173-184.
ON THE ZEROS OF POLYNOMIALS AND RELATED
Abdul Aziz and W. M. Shah
Post-graduate Department of Mathematics, University of Kashmir,
Hazratbal, Srinagar - 190 006, Kashmir, India
Abstract. Let P(z) be a polynomial
of degree n with real or complex coefficients. In this paper
we obtain a ring shaped region containing all the zeros of
P(z). Our result include, as special cases, several
known extensions of Enestrom-Kakeya theorem on the zeros of a
polynomial. We shall also obtain zero free regions for certain class
of analytic functions.
1991 Mathematics Subject Classification.
Key words and phrases. Polynomials, zeros, analytic
Full text (PDF) (free access)
Glasnik Matematicki Home Page